# SDR ASOA2015102114013

- Difficulty date: October 21, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 26,314 hours, 18,544 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRAWLWAY FLOOR PANEL ANGLE AT F/S 280 HAS CORROSION.  REMOVED CRAWLWAY FLOOR PANEL ANGLE IAW SRM 51-42-06-001-001 A01.  INSTALLED CRAWLWAY FLOOR PANEL ANGLE IAW SRM 51-42-06-001-001 A01 AND SRM 51-42-21-001-001 A01.  LOCATED AND DRILLED NEW SERVICABLE ANGLE IAW SRM 51-40-11-001-001 A01.
